Journal Homepage Image

Printed edition ISSN 1855-3966
Electronic edition ISSN 1855-3974

Covered by

  • Math. Reviews (indexed cover-to-cover)
  • Zentralblatt MATH
  • Science Citation Index-Expanded (SCIE)
  • Web of Science
  • ISI Alerting Service
  • Current Contents/Physical, Chemical & Earth Sciences (CC/PC & ES)

The publication is partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications.

This journal adheres to the EMS Code of Practice.

Slovenian public media registry number: 1814

  • UDK: 51
  • Vpisna številka v razvidu medijev:1814

Vol 8, No 1 (2015)

Table of Contents


Editorial PDF
Klavdija Kutnar, Štefko Miklavič, Tomaž Pisanski, Primož Šparl

Special Issue in Honor of the 60th Birthday of Professor Dragan Marušič

Odd-order Cayley graphs with commutator subgroup of order pq are hamiltonian PDF ABSTRACTS (EN/SI)
Dave Witte Morris
Arc-transitive graphs of valency 8 have a semiregular automorphism PDF ABSTRACTS (EN/SI)
Gabriel Verret
Hamilton paths in Cayley graphs on Coxeter groups: I PDF ABSTRACTS (EN/SI)
Brian Alspach
Polarity graphs revisited PDF ABSTRACTS (EN/SI)
Martin Bachratý, Jozef Širáň
Tight orientably-regular polytopes PDF ABSTRACTS (EN/SI)
Marston Conder, Gabe Cunningham
Reachability relations, transitive digraphs and groups PDF ABSTRACTS (EN/SI)
Aleksander Malnič, Primož Potočnik, Norbert Seifter, Primož Šparl
The clone cover PDF ABSTRACTS (EN/SI)
Aleksander Malnič, Tomaž Pisanski, Arjana Žitnik
Unstable graphs: A fresh outlook via TF-automorphisms PDF Abstracts (EN/SI)
Josef Lauri, Russell Mizzi, Raffaele Scapellato
A census of 4-valent half-arc-transitive graphs and arc-transitive digraphs of valence two PDF Abstracts (EN/SI)
Primož Potočnik, Pablo Spiga, Gabriel Verret
Some recent discoveries about half-arc-transitive graphs PDF Abstracts (EN/SI)
Marston Conder, Primož Potočnik, Primož Šparl
A note on m-factorizations of complete multigraphs arising from designs PDF ABSTRACTS (EN/SI)
György Kiss, Christian Rubio-Montiel
Regular embeddings of cycles with multiple edges revisited PDF ABSTRACTS (EN/SI)
Kan Hu, Roman Nedela, Martin Škoviera, Naer Wang
Strongly regular m-Cayley circulant graphs and digraphs PDF ABSTRACTS (EN/SI)
Luis Martínez Fernández
On automorphism groups of graph truncations PDF ABSTRACTS (EN/SI)
Brian Alspach, Edward Dobson
The equalization scheme of the residual voluntary health insurance in Slovenia PDF ABSTRACTS (EN/SI)
Boris Zgrablić

News and Photos

2015 PhD Summer School in Discrete Mathematics PDF
Announcement 1